# SDR ABXA030106

- Difficulty date: March 5, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 50,179 hours, 43,385 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Support
- Part number: 3923932502
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED UPON SLAT EXTENSION. FLIGHT CREW VERIFIED THROUGH FLIGHT CONTROLS THAT THERE WAS AN ASSYMETRY PROBLEM. FLIGHT CREW RETRACTED SLATS AND MADE A NO SLAT LANDING. FOUND AT ILN, NR 1 AND NR 2 SLAT PULLEY BRACKETS BROKEN AND 3 EACH LEADING EDGE RIBS (FORMERS) DAMAGED. THE RIGHT NR 1 SLAT INBOARD IDLER PULLEY SUPPORT UPPER INBOARD ATTACH BOLT LUG WAS BROKEN IN HALF, CORRODED WITHIN THE BOLT HOLE AND CORRODED ON THE BROKEN SURFACE. THE LOWER INBOARD BOLT LUG WAS ALSO BROKEN BUT NOT CORRODED. REPLACED THE IDLER PULLEY SUPPORT IAW DC-9 MM 20-17-2-001.
